EconPapers    
Economics at your fingertips  
 

THE INTEGER‐VALUED AUTOREGRESSIVE (INAR(p)) MODEL

Du Jin‐Guan and Li Yuan

Journal of Time Series Analysis, 1991, vol. 12, issue 2, 129-142

Abstract: Abstract. The integer‐valued autoregressive (INAR) model with lag p dependence is discussed. The existence and ergodic property of the INAR model are proved. It is shown that the correlation structure of the INAR model is similar to that of the continuous‐valued autoregressive (AR) process, and the stationary conditions of INAR and AR processes are also the same.

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1991.tb00073.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:12:y:1991:i:2:p:129-142

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:12:y:1991:i:2:p:129-142